Yeungnam Univ J Med Search

CLOSE


Yeungnam Univ J Med > Volume 29(2); 2012 > Article
Yeungnam University Journal of Medicine 2012;29(2):125-128.
DOI: https://doi.org/10.12701/yujm.2012.29.2.125    Published online December 31, 2012.
Retroperitoneal Hemorrhage after Thrombolysis in ST Elevation Myocardial Infarction.
Min Young Moon, Jong Young Lee, Sung Hyun Won, Jeong Seok Kim, Kwang Woo Nam, Chang Lae Kim, Jin Seo Lee, Won Jun Ji
Department of Internal Medicine, Asan Medical Center, University of Ulsan College of Medicine, Seoul, Korea. mminyung@gmail.com
Abstract
Bleeding is the most common and serious complication of thrombolysis in ST elevation myocardial infarction. Most bleeding cases are associated with an intervention or operation, but spontaneous bleeding such as gastro-intestinal bleeding or intracranial hemorrhage can happen. This is a report on the case of a 76-year-old female patient with retroperitoneal hemorrhage due to spontaneous right colic artery branch bleeding after thrombolysis in ST elevation myocardial infarction.
Key Words: Myocardial infarction, Thrombolysis, Retroperitoneal hemorrhage
TOOLS
Share :
Facebook Twitter Linked In Google+ Line it
METRICS Graph View
  • 0 Crossref
  •    
  • 161 View
  • 0 Download
Related articles in Yeungnam Univ J Med


ABOUT
ARTICLE CATEGORY

Browse all articles >

BROWSE ARTICLES
AUTHOR INFORMATION
Editorial Office
170 Hyeonchung-ro, Nam-gu, Daegu 42415, Korea
Tel: +82-53-640-6832    Fax: +82-53-651-0394    E-mail: yujm@yu.ac.kr                

Copyright © 2019 by Yeungnam University College of Medicine. All rights reserved.

Developed in M2community

Close layer
prev next